MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C6

HAMILTON MEDICAL AG HAMILTON-C6
Model Number 160021
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: during the ventilation of a patient, the device displayed the message "ventilation cancelled", after which the screen became blank/black.The ventilator was removed from service, and the patient was subsequently ventilated manually using a resuscitation bag.No harm to the patient was reported.During an onsite visit conducted two days after the event, the service technician successfully retrieved the device log files.A review of the logs identified the occurrence of a monitor disconnect alarm and an expiratory valve disconnect alarm prior to the device transitioning to ambient state.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).The manufacturer has received the logfiles of the device for analysis.Analysis of the available log files did not identify any events corresponding to the complaint description on the reported event date of 01 june 2026.Upon review of the preceding days, it was noted that a female patient had been connected to the device.On 30 may 2026, the following technical failures and technical events were recorded: technical failures.Tf 443001 ¿ watchdog failed lls.Tf 446029 ¿ ambient failure detected.Tf 431017 ¿ inspiration valve disconnected.Technical events.Te 231032 ¿ expiration valve disconnected.Te 246005 ¿ alarm monitor defective.In addition, a disconnection on the patient side was recorded.Investigation ongoing.

Brand Name
HAMILTON-C6
Common Device Name
HAMILTON-C6
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25423131
Report Number3001421318-2026-00363
Device Sequence Number17639346
Product Code CBK
UDI-Device Identifier07630002808590
UDI-Public(01)07630002808590(11)251201(240)160021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160021
Device Catalogue Number160021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/08/2026
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown